# SDR DL76L953236

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Prox Sw
- Part number: 849704
- Condition: Failed
- Location: Le Slat
- Component: 849704
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE SLAT ASYMMETRY LIGHT ILLUMINATED AS FLAPS WERE RETRACTED FROM 5 TO 1 DEGREES.  CORRECTIVE ACTION:  REPLACED PROX SWITCH ELECTRONICS UNIT.  BITE AND OPS CHECK NOW OK.
